Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: jitters on Valium? Elizabeth

Posted by Lorraine on July 20, 2001, at 17:42:29

In reply to jitters on Valium? Lorraine, posted by Elizabeth on July 20, 2001, at 16:40:46

> > I really don't understand this. I feel like I am going to panic on the Valium. I've been flying off the handle--very aggitated, feel like I'm crawling out of my skin. Does that make any sense at all?
>
> How much did you take, and when?


I've been taking 1 mg a day for 4 days. I'm going to check Dr. Koop and see if there might be a drug interaction. I seem to be spiralling down and can't really locate the brake handle. Called my pdoc. Gone for the weekend. So there we have it. I'm sure I'm beginning to sound a bit daft, but I assure you I'm not--just on a very rocky boat at the moment.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lorraine thread:67742
URL: http://www.dr-bob.org/babble/20010720/msgs/71112.html